Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 27, NWS Pueblo, CO

June 15, 2023El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jun 15, 2023, 12:49 PM MDT for El Paso County, Colorado. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2023, 12:49 PM MDT (18:49 UTC)
Expired
Jun 15, 2023, 2:45 PM MDT
In force
116 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Denver radar (KFTG), 80 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 6.8 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

822 
WGUS55 KPUB 151849
FFWPUB
COC041-152200-
/O.NEW.KPUB.FF.W.0027.230615T1849Z-230615T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
1249 PM MDT Thu Jun 15 2023

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  North Central El Paso County in east central Colorado...

* Until 400 PM MDT.

* At 1249 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Northern Colorado Springs, Monument, Black Forest and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3913 10462 3899 10462 3899 10481 3913 10484

FLASH FLOOD...RADAR INDICATED

$$

Rodriguez
2 follow-up statements
887 
WGUS75 KPUB 151951
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
151 PM MDT Thu Jun 15 2023

COC041-152200-
/O.CON.KPUB.FF.W.0027.000000T0000Z-230615T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
151 PM MDT Thu Jun 15 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM MDT THIS 
AFTERNOON FOR NORTH CENTRAL EL PASO COUNTY...

At 151 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Northern Colorado Springs, Monument, Black Forest and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3913 10462 3899 10462 3899 10481 3913 10484

FLASH FLOOD...RADAR INDICATED

$$

Rodriguez
306 
WGUS75 KPUB 152045
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
245 PM MDT Thu Jun 15 2023

COC041-152055-
/O.CAN.KPUB.FF.W.0027.000000T0000Z-230615T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
245 PM MDT Thu Jun 15 2023

...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL EL PASO 
COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3913 10462 3899 10462 3899 10481 3913 10484

$$

Rodriguez

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 11:34 AM MDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 15, 11:34 AM MDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1134 AM MDT Thu Jun 15 2023

.SHORT TERM...(Today and tonight)
Issued at 456 AM MDT Thu Jun 15 2023

1) Severe thunderstorms possible across eastern portions of the
southeast plains today with large hail, damaging winds and even a
brief tornado possible.

Next wave in southwest flow aloft is already moving through western
CO triggering showers and isolated thunderstorms across the
mountains and far eastern plains.  Southerly flow across the plains
was advecting mid to upper 50s back westward into far eastern CO and
this will continue through late morning and early afternoon as south
to southeast winds increase on the east side of the southeast CO
surface low.  This will result in quite high CAPE values with mean
HREF surface based CAPE showing 2000+ J/kg across the eastern most
counties by thunderstorm initiation time. Deep layer shears will be
running 30 to 40 kts across the eastern most counties with straight
line hodographs suggestive of supercell development. Given the early
onset to convection (around 18-19z) and stout CAPE...thunderstorm
initiation and strengthening will be rapid and while large hail and
damaging winds will be the primary risks, an isolated tornado or
landspout will also be possible with initial thunderstorm
development, especially if it can act on any surface vorticity along
boundaries or the dry line.  Thunderstorms quickly push eastward
into KS during the evening.  Farther to the west, drier air in the
low levels will keep thunderstorms more high based.  Gusty erratic
outflow winds up to 50 mph will be possible near the stronger storms
as well as brief locally heavy rainfall and some small hail with the
embedded stronger cores, especially in and near the higher terrain.

Dew points will increase again overnight across the plains as
outflow boundaries from convection to the east and a frontal
boundary to the north pushes into the southeast plains. Stratus may
develop towards dawn across the far eastern areas but looks to stay
well east of the I-25 corridor.  Higher dew points will result in
warmer overnight lows across the plains and will set the stage for
another active day for thunderstorms across the southeast plains for
Friday.  Residual cloud cover within the upper trough to the west
will keep temperatures on the mild side across the mountain areas
tonight as well.  Didn't stray far from model blends and maintained
some isolated pops into the overnight areas across the mountains as
another round of showers and isolated embedded thunderstorms moves
in overnight. -KT

.LONG TERM...(Friday through Wednesday)
Issued at 456 AM MDT Thu Jun 15 2023

Key messages:

1) Confidence is increasing in flash flooding and severe threat
for Friday. May linger into Saturday as well, though uncertainty
remains.

2) Hotter and drier pattern emerges next with 90s for highs
returning to many plains locations.

Friday -

This will be the highest impact day of the period as phasing
positively tilted upstream mid/upper-level trough combines with
upslope flow that's being fed with PWATs that will range 1-1.5
standard deviations above normal. This will set the stage for a
heightened risk of flash flooding along with severe convective
potential, mainly for burn stars areas, along with the eastern
plains where recent rainfall has primed antecedent conditions.
This will especially hold true for the Colorado Springs region and
points east. WPC outlooks the eastern plains for excessive rain,
which looks good; but may need to be pulled westward to the
mountains over the next few runs. Another widespread 1-2" of
rainfall looks likely, with another 3+" for localized areas.

As for severe potential SBCAPEs progd to exceed 1500-2000 j/kg along
with deep-layer shear of 40-50 knots will be more than sufficient
for severe convection. Latest HREF guidance points to convective
initiation 20-22z, first along the Raton Mesa and higher terrain,
before spilling onto adjacent eastern plains thereafter.
Additionally, there will be sufficient low-level SRH for storms
to rotating, suggesting that a few tornadoes will also be a
possibility. SPCs SWODY2 captures the anticipated hazard potential
well. Would not at all be surprised that it would take until early
Saturday morning before storms exit the CWA completely, so some
impacts will likely linger late for easternmost plains.

Saturday -

The final shortwave moves thru on Saturday. The associated mid-level
cooling will steepen lapse rates during the afternoon. So once
again, expect at isolated to scattered convection especially over
the eastern plains during the day. Severe potential remains
somewhat in question though as deep-layer shear is progd to
decrease through the day; and not aligned with peak instability.
Storm coverage and strength on Saturday will also depend on how
Friday's convection impacts the PBL along eastern plains.

Sunday - Thursday

Heights rise as central CONUS upper ridge establishes and
amplifies . Dry southwest flow prevails especially early in the
week, effectively shunting low-level moisture east; both features
of which will contribute temperature more typical for the second
half of June. Medium range models hint at moisture returning to
the front range and high plains for Wednesday and Thursday
afternoon/evening. Even so, coverage is anticipated to be fairly
limited and more seasonally typical. As for the heat, Monday-
Wednesday will likely be the hottest days, which with progd H7
temperatures exceeding 15C suggest low-mid 90s for the eastern
plains.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1133 AM MDT Thu Jun 15 2023

Showers and thunderstorms are expected across the area today into
early evening. KALS will see VCSH over the nearby mountains, which
should not directly impact the terminal but passing showers will
push some gusty west winds in along with some mid-level clouds.

KCOS and KPUB will be seeing nearby thunderstorms starting around
midday until about 00Z. Storms will produce erratic outflow winds 25-
35 knots with mid-level clouds. Storms are more likely to impact
KCOS, with stronger and more variable winds. If a thunderstorm
drifts directly over the terminal, locally heavy rain and reduced
vis to MVFR will be possible for a short time. Precipitation should
move away from the TAF sites by 00Z, leaving light diurnal winds at
KALS and generally north winds for KCOS and KPUB.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...HAHN
AVIATION...GARBEROGLIO
Hazardous weather outlook, Jun 15, 11:41 AM MDT, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1141 AM MDT Thu Jun 15 2023

COZ058>089-093>099-161745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1141 AM MDT Thu Jun 15 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight
Scattered showers and thunderstorms are expected today across the
area, with the best coverage expected across the Palmer Divide and
the far southeast plains. Early afternoon storms over the Pikes Peak
Region and the I-25 corridor will be capable of producing hail up to
the size of pennies and outflow winds to about 50 mph. Flash
flooding will be a concern from locally heavy rainfall over areas
that have already received heavy rain in the last few days.

Over the eastern plains, storms will move east and intensify later
this afternoon, mainly along a line from La Junta to Pritchett.
Storms could become strong to severe, producing hail up to 3
inches in diameter, wind gusts to 75 mph, and locally heavy
rainfall that could produce flash flooding. A low end risk for a
tornado is also possible today, mainly over our southeast
counties.

Most of the storms will dissipate or move on early this evening,
with a few lingering showers over the mountains

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Scattered to numerous showers and thunderstorms are expected
Friday into Saturday. A few storms may become severe on Friday
afternoon and evening across the southeast plains. Large hail,
damaging winds, and heavy rainfall will be possible through Friday
night with lingering showers and thunderstorms possible on
Saturday, especially across the eastern plains. Additionally,
there's a low end risk for tornadoes on Friday afternoon,
especially with initial storm development.

Localized flash flooding could occur through Friday night,
especially for urban areas, burn scars and locations with
saturated soil conditions from recent heavy rains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

GARBEROGLIO/10

In the hours before

Special weather statement, Jun 15, 11:29 AM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1129 AM MDT Thu Jun 15 2023

COZ097-151800-
Las Animas Vicinity/Bent County CO-
1129 AM MDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of central Bent County
through NOON MDT...

At 1128 AM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of John Martin Reservoir, or 23 miles southwest of Lamar,
moving north at 5 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Bent
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near John Martin Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3783 10290 3787 10313 3809 10313 3804 10279
TIME...MOT...LOC 1728Z 191DEG 5KT 3793 10300

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

EP
Special weather statement, Jun 15, 12:17 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1217 PM MDT Thu Jun 15 2023

COZ098-151845-
Lamar Vicinity/Prowers County CO-
1217 PM MDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northeastern Prowers
County through 1245 PM MDT...

At 1217 PM MDT, Doppler radar was tracking a strong thunderstorm over
Granada, or 15 miles east of Lamar, moving north at 5 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Bristol and Hartman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3804 10219 3801 10249 3826 10263 3826 10228
TIME...MOT...LOC 1817Z 185DEG 6KT 3808 10232

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

EP
Special weather statement, Jun 15, 12:18 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1218 PM MDT Thu Jun 15 2023

COZ084-151900-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1218 PM MDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northwestern El Paso
County through 100 PM MDT...

At 1218 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gleneagle, or 16 miles north of Colorado Springs. This storm was
nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Monument, Air Force Academy, Black Forest and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3900 10468 3900 10489 3913 10490 3913 10467
TIME...MOT...LOC 1818Z 091DEG 3KT 3907 10476

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Rodriguez
Local storm report, Jun 15, 12:24 PM MDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1224 PM MDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     Hail             Fort Lyon               38.10N 103.15W
06/15/2023  M2.50 inch       Bent               CO   Law Enforcement

&&
Special weather statement, Jun 15, 12:35 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1235 PM MDT Thu Jun 15 2023

COZ097-098-151900-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
1235 PM MDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of west central Prowers
and east central Bent Counties through 100 PM MDT...

At 1234 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Lamar, moving north at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central
Prowers and east central Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3788 10259 3787 10282 3809 10289 3811 10255
TIME...MOT...LOC 1834Z 176DEG 7KT 3795 10272

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

EP
Special weather statement, Jun 15, 12:41 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1241 PM MDT Thu Jun 15 2023

COZ086-151915-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
1241 PM MDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northwestern Pueblo
County through 115 PM MDT...

At 1240 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo Reservoir, or near Pueblo, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pueblo, Pueblo Reservoir, Salt Creek, Blende and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near Pueblo Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3820 10486 3832 10489 3839 10449 3819 10444
TIME...MOT...LOC 1840Z 265DEG 32KT 3827 10474

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Rodriguez

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 11:29 AM MDTSpecial Weather StatementPUBBent31 min
Jun 15, 11:32 AM MDTSevere Thunderstorm WarningPUBBent28 min
Jun 15, 11:58 AM MDTSevere Thunderstorm WarningPUBBent32 min
Jun 15, 12:17 PM MDTSpecial Weather StatementPUBProwers28 min
Jun 15, 12:18 PM MDTSpecial Weather StatementPUBDouglas42 min
Jun 15, 12:21 PM MDTSevere Thunderstorm WarningPUBProwers24 min
Jun 15, 12:35 PM MDTSpecial Weather StatementPUBProwers25 min
Jun 15, 12:41 PM MDTSpecial Weather StatementPUBPueblo34 min
Jun 15, 12:42 PM MDTSevere Thunderstorm WarningPUBBent, Prowers33 min
Jun 15, 12:44 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers46 min
Jun 15, 1:34 PM MDTSpecial Weather StatementPUBElbert26 min
Jun 15, 1:38 PM MDTSevere Thunderstorm WarningPUBProwers22 min
Jun 15, 1:54 PM MDTSpecial Weather StatementPUBOtero36 min
Jun 15, 2:01 PM MDTSpecial Weather StatementPUBProwers29 min
Jun 15, 2:14 PM MDTSpecial Weather StatementPUBKiowa31 min
Jun 15, 2:17 PM MDTSpecial Weather StatementPUBBaca43 min
Jun 15, 2:18 PM MDTSpecial Weather StatementPUBBaca42 min
Jun 15, 2:27 PM MDTSpecial Weather StatementPUBElbert33 min
Jun 15, 2:30 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero30 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.